Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quiver concomitants are often reflexive Azumaya

Author: Lieven Le Bruyn
Journal: Proc. Amer. Math. Soc. 105 (1989), 10-16
MSC: Primary 16A46; Secondary 13A20, 14M20, 16A64, 20G15
MathSciNet review: 931734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the concomitants of a quiver with symmetric Ringel form associated to a root from the fundamental chamber is a reflexive Azumaya algebra except for low dimensional anomalities.

References [Enhancements On Off] (What's this?)

  • [Ar] M. Artin, On Azumaya algebras and finite dimensional representations of rings, J. Algebra 11 (1969), 532-563. MR 0242890 (39:4217)
  • [Ka] V. Kac, Infinite root systems, representations of graphs and invariant theory, Invent. Math. 56 (1980), 57-92. MR 557581 (82j:16050)
  • [L] L. Le Bruyn, A cohomological interpretation of the reflexive Brauer group, J. Algebra 105 (1987), 250-254. MR 871757 (88j:16009)
  • [L2] -, The Artin-Schofield theorem and some consequences, Comm. Algebra 14 (8) (1986), 1439-1455. MR 859443 (87k:16020)
  • [LP] L. Le Bruyn and C. Procesi, Semisimple representations of quivers, Trans. Amer. Math Soc. (to appear). MR 958897 (90e:16048)
  • [LP1] -, Etale local structure of matrixinvariants and concomitants (Proc. Algebraic Groups Utrecht, 1986), Lecture Notes in Math., vol. 1271, Springer-Verlag 1987, pp. 143-176.
  • [Yu] S. Yuan, Modules and algebra classgroups over Noetherian integrally closed domains, J. Algebra 32 (1974), 405-417. MR 0357463 (50:9931)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46, 13A20, 14M20, 16A64, 20G15

Retrieve articles in all journals with MSC: 16A46, 13A20, 14M20, 16A64, 20G15

Additional Information

Keywords: Invariant theory, representations of quivers, Brauer group
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society